Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CHUI CK")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 39

  • Page / 2
Export

Selection :

  • and

APPROXIMATION BY DOUBLE LEAST-SQUARES INVERSESCHUI CK.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 75; NO 1; PP. 149-163; BIBL. 11 REF.Article

ON SPACES OF PIECEWISE POLYNOMIALS WITH BOUNDARY CONDITIONS. I: RECTANGLESCHUI CK; SCHUMAKER LL.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 61; PP. 69-80; BIBL. 11 REF.Conference Paper

BEST MULTIPOINT LOCAL APPROXIMATIONBEATSON R; CHUI CK.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 60; PP. 283-296; BIBL. 10 REF.Conference Paper

ON CHARACTERIZATION OF FUNCTIONS BY THEIR GAUSS-CHEBYSHEV QUADRATURESBOROSH I; CHUI CK.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 532-541; BIBL. 8 REF.Article

DEGREE OF UNIFORM APPROXIMATION ON DISJOINT INTERVALSCHUI CK; HASSON M.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 105; NO 2; PP. 291-297; BIBL. 6 REF.Article

AN EXTREMAL PROBLEM CONCERNING DIFFERENTIAL OPERATORS AND APPLICATIONS TO OPTIMAL RECONSTRUCTIONCHUI CK; FRANCHETTI C.1982; NONLINEAR ANAL.; ISSN 0362-546X; USA; DA. 1982; VOL. 6; NO 9; PP. 971-981; BIBL. 12 REF.Article

NONRECURSIVE DIGITAL FILTER DESIGNS BY MEANS OF KOROVKIN KERNELSCHAN AK; CHUI CK.1979; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESSG; USA; DA. 1979; VOL. 27; NO 3; PP. 218-222; BIBL. 8 REF.Article

APPLICATION OF APPROXIMATION THEORY METHODS TO RECURSIVE DIGITAL FILTER DESIGNCHUI CK; CHAN AK.1982; IEEE TRANS. SPEECH SIGNAL PROCESS.; ISSN 0096-3518; USA; DA. 1982; VOL. 30; NO 1; PP. 18-24; BIBL. 15 REF.Article

UNIQUENESS OF SOLUTIONS TO A TWO-DIMENSIONAL MEAN PROBLEMBOROSH I; CHUI CK.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 3; PP. 201-203; BIBL. 4 REF.Article

A TWO-SIDED RATIONAL APPROXIMATION METHOD FOR RECURSIVE DIGITAL FILTERINGCHUI CK; CHAN AK.1979; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESSG; USA; DA. 1979; VOL. 27; NO 2; PP. 141-145; BIBL. 13 REF.Article

AN APPLICATION OF SPLINE APPROXIMATION WITH VARIABLE KNOTS TO OPTIMAL ESTIMATION OF THE DERIVATIVECHUI CK; SMITH PW.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 4; PP. 724-736; BIBL. 12 REF.Article

AN INTERPOLATION FORMULA FOR HARMONIC FUNCTIONS ON THE SET OF INTEGERSCHUI CK; ROBERTS GA.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 29; NO 2; PP. 144-150; BIBL. 7 REF.Article

AN EXTREMAL PROBLEM CONCERNING DIFFERENTIAL OPERATORS AND APPLICATIONS TO OPTIMAL RECONSTRUCTIONCHUI CK; FRANCHETTI C.1982; NONLINEAR ANAL.; ISSN 0362-546X; USA; DA. 1982; VOL. 6; NO 8; PP. 971-981; BIBL. 12 REF.Article

SOME NONLINEAR SPLINE APPROXIMATION PROBLEMS RELATED TO N-WIDTHS.CHUI CK; SMITH PW.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 13; NO 4; PP. 421-430; BIBL. 10 REF.Article

ON HM'INFINI-SPLINES.CHUI CK; SMITH PW.1974; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1974; VOL. 11; NO 3; PP. 554-558; BIBL. 5 REF.Article

MULTIVARIATE SPLINE SPACESCHUI CK; REN HONG WANG.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 94; NO 1; PP. 197-221; BIBL. 23 REF.Article

UNIQUENESS OF SOLUTIONS OF AN INFINITE SYSTEM OF EQUATIONS.CHIN HUNG CHING; CHUI CK.1974; ROCKY MOUNTAIN J. MATH.; U.S.A.; DA. 1974; VOL. 4; NO 4; PP. 635-642; BIBL. 7 REF.Article

MULTIVARIATE B-SPLINES ON TRIANGULATED RECTANGLESCHUI CK; REN HONG WANG.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 92; NO 2; PP. 533-551; BIBL. 14 REF.Article

CHOLESKY FACTORIZATION OF POSITIVE DEFINITE BI-INFINITE MATRICESCHUI CK; WARD JD; SMITH PW et al.1982; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1982; VOL. 5; NO 1; PP. 1-20; BIBL. 17 REF.Article

ON THE RANGE OF CERTAIN LOCALLY DETERMINED SPLINE PROJECTIONS.CHUI CK; SMITH PW; WARD JD et al.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; NO 556; PP. 122-135; BIBL. 13 REF.; (APPROXIMATION THEORY. PROC. INT. COLLOQ.; BONN; 1976)Conference Paper

A MINIMIZATION PROBLEM RELATED TO PADE SYNTHESIS OF RECURSIVE DIGITAL FILTERSCHUI CK; SMITH PW; SU LY et al.1977; PADE AND RATIONAL APPROXIMATION. INTERNATIONAL SYMPOSIUM/1976/TAMPA, FL; USA; NEW YORK: ACADEMIC PRESS; DA. 1977; PP. 247-256; BIBL. 8 REF.Conference Paper

PREFERRED NBV-SPLINES.CHUI CK; SMITH PW; WARD JD et al.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 1; PP. 18-31; BIBL. 12 REF.Article

ON THE SMOOTHNESS OF BEST L2 APPROXIMANTS FROM NONLINEAR SPLINE MANIFOLDS.CHUI CK; SMITH PW; WARD JD et al.1977; MATH. OF COMPUT.; U.S.A.; DA. 1977; VOL. 31; NO 137; PP. 17-23; BIBL. 8 REF.Article

BEST UNIFORM APPROXIMATION FROM A COLLECTION OF SUBSPACES.BOROSH I; CHUI CK; SMITH PW et al.1977; MATH. Z.; DTSCH.; DA. 1977; VOL. 156; NO 1; PP. 13-18; BIBL. 2 REF.Article

A TWO-DIMENSIONAL MEAN PROBLEM.BLAKLEY GR; BOROSH I; CHUI CK et al.1978; J. APPROXIM. THEORY; U.S.A.; DA. 1978; VOL. 22; NO 1; PP. 11-26; BIBL. 12 REF.Article

  • Page / 2